RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ж. вычисл. матем. и матем. физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ж. вычисл. матем. и матем. физ., 1998, том 38, номер 2, страницы 239–246 (Mi zvmmf1944)  

High accuracy post-processing technique for free boundaries in finite element approximations to the obstacle problems

R. Z. Dautov

Kazan State University

Аннотация: A suitable post-processing technique in combined with a finite element approximations to the obstacle problems. If the coincidence set is an interior star-like domain with analytical boundary $F$, we define discrete free boundary thus that it is easily computable and converges in distance to $F$ with a rate $\varepsilon(h)\ln^3(1/h)$, $\varepsilon(h)=h|u-u_k|_{H^1}+\|u-u_h\|_{L_2}$. Our present analysis does not rest on the discrete maximum principle.

Полный текст: PDF файл (1080 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 230–237

Реферативные базы данных:
Тип публикации: Статья
УДК: 519.63
MSC: Primary 65K10; Secondary 49J40, 49M15
Поступила в редакцию: 15.05.1996
Язык публикации: английский

Образец цитирования: R. Z. Dautov, “High accuracy post-processing technique for free boundaries in finite element approximations to the obstacle problems”, Ж. вычисл. матем. и матем. физ., 38:2 (1998), 239–246; Comput. Math. Math. Phys., 38:2 (1998), 230–237

Цитирование в формате AMSBIB
\RBibitem{Dau98}
\by R.~Z.~Dautov
\paper High accuracy post-processing technique for free boundaries in finite element approximations to the obstacle problems
\jour Ж. вычисл. матем. и матем. физ.
\yr 1998
\vol 38
\issue 2
\pages 239--246
\mathnet{http://mi.mathnet.ru/zvmmf1944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609060}
\zmath{https://zbmath.org/?q=an:0951.65062}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 230--237


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/zvmmf1944
  • http://mi.mathnet.ru/rus/zvmmf/v38/i2/p239

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Просмотров:
    Эта страница:146
    Полный текст:56
    Литература:36
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020